New York, 2013Hail and Damaging Wind in New York, September 10, 2013
September 10, 2013 · NWS BGM · 2 events in 1 county or zone
A warm front across central New York resulted in a severe thunderstorm developing across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front across central New York resulted in a severe thunderstorm developing across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Sep 10, 6:04 AM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Sep 10, 6:04 AM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
704 AM EDT TUE SEP 10 2013
.SYNOPSIS...
MUCH WARMER AIR WILL STREAM INTO THE AREA TODAY ON SOUTHWEST
WINDS. A FRONT BOUNDARY WELL TO THE NORTH MAY TRIGGER A FEW
SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER THE MOHAWK VALLEY AND
CATSKILLS THIS AFTERNOON. THE WARM AIR WILL HOLD OVER THE AREA INTO
WEDNESDAY AT LEAST.
&&
.NEAR TERM /THROUGH TONIGHT/...
FNTL BNDRY PUSHES NORTH OF THE AREA THIS MRNG AS CONV FIRES ALONG
THE FNT. LOOKS LIKE THE BEST CHANCE FOR ANY TRWS WILL BE NORTH OF
THE AREA...ALTHOUGH A FEW MAY LEAK INTO THE NRN ZONES...AND OVER
THE WRN CATS WHERE A WEAK SFC TROF SETS UP. DEW PTS POOL OVER THE
NRN ZONES NEARER THE FNT AND FCSTD CAPES APRCH 3000 J/KG WITH LTL
IF ANY CIN. NEG FACTOR FOR CONV IS THE LACK OF ANY LRG SCALE
FRCG...SO ANY CONV THAT FIRES WILL LIKELY BE A RESULT OF PRVS CONV
BNDRIES...TERRAIN...OR THE LEE TROF NEAR THE CATS. WHILE SHEAR IS
MODERATE...LRG AMT OF AVBL ENERGY MEANS ANY CELLS THAT FIRE WILL
NEED TO BE MONITORED.
TEMPS WILL MAKE A SIGNIFICANT RISE FROM MON WITH AREAS ALONG THE
LAKE PLAIN AND IN THE RVR VLYS SURPASSING 90F. MODERATING BREEZE
WILL HELP WITH THE COMFORT ALONG THE RIDGES NEAR THE FINGER LAKES
AND IN THE CATS.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
FLAT RDG HOLDS OVER THE AREA THRU MUCH OF THE SHRT TERM. WED WILL
BE ANOTHER WRM DAY WITH PLENTY OF INSTABILITY BUT LIMITED FRCG AND
WITH A MID/UPR LVL WRM LYR RESULTING IS SOME CAPPING.
COLD FNT OVER THE GREAT LAKES MVES SLOWLY EAST THEN STALLS NEAR OR
OVER THE AREA ON THU AS A WV DLPS ALNG IT. PSN OF THE FNT WILL BE
KEY BUT CERTAINLY THERE WILL BE CONV FIRING WITH DEEP MOISTURE AND
PWATS APRCHG 2 INCHES. LOOKS LIKE THERE WILL BE THE PTNL FOR A
GOOD SOAKING THU...ESP OVER THE NRN AND WRN PARTS OF THE FCST AREA
THU.
TEMPS ON WED WILL BE BACK INTO THE LOW 90S IN THE LWR ELEVATIONS
WITH H8 TEMPS ARND 20C. THUS WILL BE SOMEWHAT COOLER AS HGT LWRS
AND CLD CVR INCREASES.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
340 AM UPDATE...
FEW CHANGES MADE THE EXTENDED FCST THIS MORNING AS NEW 00Z
GUIDANCE AGREES WELL WITH EARLIER FCST TRENDS. DEEP UPPER CLOSED
LOW TO BE OVER THE REGION AT THE START OF THE PERIOD WHICH WILL
LIKELY LEAD TO DIURNAL INSTABILITY SHWRS FRI AFTERNOON. HEADING
INTO THE WEEKEND...BOTH THE 00Z GFS AND ECMWF MODELS SHOW STRONG
SURFACE HIGH PRESSURE BUILDING INTO THE REGION FOLLOWING THE UPPER
TROUGH/S DEPARTURE TO THE EAST. AS THIS FEATURE MOVES INTO THE
AREA...EXPECT A FAIRLY COOL AIRMASS FOR THIS TIME OF YEAR WITH
LATEST GUIDANCE OFFERING HIGHS IN THE UPPER 50S TO LOWER 60S
THROUGH THE BEGINNING STAGES OF THE UPCOMING WEEKEND. FOLLOWING
THIS...MODELS BEGIN TO DIVERGE BY EARLY NEXT WEEK AS THE ECMWF
SHOWS A FAIRLY STRONG POSITIVELY TILTED UPPER TROUGH WORKING
THROUGH THE REGION BEGINNING EARLY MONDAY MORNING...WITH
ASSOCIATED SHWR ACTIVITY ACROSS THE AREA THROUGH THE COURSE OF THE
DAY. THE GFS HOWEVER KEEPS THE BULK OF SHORTWAVE ENERGY DISPLACED
TO OUR NORTH ACROSS SOUTHERN CANADA ALONG WITH ALL APPRECIABLE
PRECIP. FOR NOW...HAVE MAINTAINED A LOW CHC MENTION FOR SHWR
ACTIVITY BASED ON MODEL DISAGREEMENT AND DISTANCE INTO THE FCST.
BEYOND THIS...HIGH PRESSURE TO MOVE BACK INTO THE REGION WITH
DRYING CONDITIONS EXPECTED BY TUESDAY.
2 PM UPDATE... FOLLOWED WPC GUIDANCE. MODELS IN GOOD
AGREEMENT. ON A SEESAW WITH SHOWERS AND HEAT TUESDAY TO THU NGT
THEN THE COLD FRONT FRONT GOES THROUGH. A DEEP UPPER LEVEL LOW
MOVES INTO THE NE US. A DEEP NW FLOW AND 850MB TEMPS BETWEEN 0 AND
+5C WILL SET OFF LAKE EFFECT SHOWERS FRIDAY AND FRIDAY EVENING.
COLD HIGH PRESSURE OVER THE WEEKEND WILL BRING SOME MORNING FOG
AND FROST AND CLEAR COOL AFTNS. WARMER ON MONDAY BUT A COLD FRONT
WITH SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
STRONG MCS NOW WORKING EAST-SOUTHEAST ACROSS EASTERN LAKE ONTARIO.
THIS ACTIVITY WILL CONTINUE MOVING INTO THE FORECAST REGION WHERE IT
WILL LIKELY IMPACT THE NORTHERN TERMINALS OF RME AND SYR BETWEEN
11 AND 13Z. FURTHER SOUTH...ADDITIONAL SHWR/STORM ACTIVITY WILL
WORK THROUGH THE CENTRAL SOUTHERN TIER AND FINGER LAKES REGION
WITH SHORT DURATION MVFR/IFR RESTRICTIONS POSSIBLE AT REMAINING
CNY SITES THROUGH ROUGHLY 15Z.
SHIFTING TOWARDS THE LATE MORNING/AFTERNOON HRS...EXPECT WINDS TO
STRENGTHEN FROM THE SOUTHWEST AS REGION BECOMES ENVELOPED IN A
WARM SECTOR AIRMASS. WITH FAVORABLE MIXING...EXPECT SOUTHWEST
WINDS BETWEEN 10-15 KTS WITH GUSTS INCREASING TO NEAR 25 KTS
DURING THE LATE MORNING AND AFTERNOON. WINDS SHOULD BEGIN TO
DECREASE BY 22/23Z WITH LOSS OF DAYTIME HEATING. THUNDER POTENTIAL
FOR THE REST OF THE DAY REMAINS IN QUESTION BASED ON CURRENT
ACTIVITY AS HAVE ELECTED TO LEAVE MENTION OUT WITH MORNING UPDATE.
OVERNIGHT...THE COMBINATION OF CLEARING SKIES ALONG WITH MOIST
BOUNDARY LAYER CONDITIONS WILL SET THE STAGE FOR RADIATIONAL FOG
DEVELOPMENT IN FAVORED VALLEY LOCATIONS. AS A RESULT...ELM WILL
LIKELY SEE DEVELOPING IFR CONDITIONS AFTER 06Z WITH THESE TRENDS
CONTINUING THROUGH THE END OF THE FCST PERIOD.
OUTLOOK...
WED/THUR...MVFR IN SHRA/TSRA ACTIVITY ALONG COLD FRONT.
THUR NGT/FRI...MVFR IN LIGHT SHOWERS THEN BECOMING VFR LATE.
SAT...VFR. BUT MAYBE SOME EARLY MORNING IFR AT KELM.
&&
.CLIMATE...
TODAY TO WED NGT SHOULD BE A FEW DEGREES SHY OF THE RECORD HIGHS.
ESPECIALLY WITH THE LONGER THREADED SYRACUSE AND AVOCA RECORDS
BACK TO THE EARLY 1900S.
SEPT 10 RECORD HIGHS BGM 92 IN 1964 SYR 94 IN 1931 AVP 96 IN 1931
SEPT 11 RECORD HIGHS BGM 87 IN 1983 SYR 97 IN 1931 AVP 95 IN 1931
SEPT 11 RECORD HIGH LOWS BGM 65 IN 1971 SYR 71 IN 1947
AVP 73 IN 1947
SEPT 12 RECORD HIGH LOWS BGM 68 IN 1961 SYR 70 IN 1906
AVP 74 IN 1931
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
&&
SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...CMG/TAC
AVIATION...CMG
CLIMATE...Hazardous weather outlook, Sep 10, 8:45 AM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
945 AM EDT TUE SEP 10 2013
NYZ015-022>024-PAZ038-043-044-047-048-072-111345-
YATES-STEUBEN-SCHUYLER-CHEMUNG-BRADFORD-WYOMING-LACKAWANNA-LUZERNE-
PIKE-SOUTHERN WAYNE-
945 AM EDT TUE SEP 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED TODAY AND TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND THURSDAY. A FEW
OF THESE STORMS COULD PRODUCE LARGE HAIL OR STRONG WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
NYZ009-016>018-025-036-037-044>046-055>057-062-PAZ039-040-111345-
NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-TOMPKINS-MADISON-
SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-
SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-
945 AM EDT TUE SEP 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TODAY... MAINLY
THIS MORNING. A FEW OF THESE STORMS COULD PRODUCE LARGE HAIL OR
STRONG GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY AND
THURSDAY. A FEW OF THESE STORMS COULD PRODUCE LARGE HAIL OR STRONG
GUSTY WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
MSE
In the hours before
Special weather statement, Sep 10, 6:20 AM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
720 AM EDT TUE SEP 10 2013
NYZ009-018-036-037-101215-
MADISON NY-ONEIDA NY-ONONDAGA NY-
720 AM EDT TUE SEP 10 2013
...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MADISON...
NORTHERN ONONDAGA AND ONEIDA COUNTIES...
* AT 714 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 34
MILES NORTHWEST OF BOONVILLE TO 16 MILES NORTHWEST OF CAMDEN TO 12
MILES NORTH OF LYSANDER TO 17 MILES NORTHWEST OF LYSANDER...AND
MOVING SOUTHEAST AT 60 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
CAMDEN AT 735 AM EDT...
BALDWINSVILLE AT 740 AM EDT...
BOONVILLE AT 745 AM EDT...
SYRACUSE AT 750 AM EDT...
ROME AT 755 AM EDT...
ONEIDA AT 805 AM EDT...
UTICA AND NEW HARTFORD AT 810 AM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4333 7507 4330 7514 4326 7515 4322 7506
4305 7521 4291 7520 4283 7527 4310 7650
4323 7647 4324 7631 4321 7627 4325 7627
4321 7622 4327 7621 4321 7608 4316 7589
4333 7589 4349 7582 4343 7552 4361 7512
DJNSpecial weather statement, Sep 10, 6:49 AM EST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
749 AM EDT TUE SEP 10 2013
NYZ009-016>018-036-037-044-045-101245-
CAYUGA NY-CHENANGO NY-CORTLAND NY-MADISON NY-ONEIDA NY-ONONDAGA
NY-SENECA NY-
749 AM EDT TUE SEP 10 2013
...LINE OF STRONG THUNDERSTORMS WILL AFFECT CAYUGA...MADISON...
NORTHERN CHENANGO...NORTHERN CORTLAND...ONONDAGA...SENECA AND
SOUTHWESTERN ONEIDA COUNTIES...
* AT 747 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SYLVAN BEACH TO SENECA KNOLLS TO MONTEZUMA TO 33 MILES WEST OF
WATERLOO...AND MOVING SOUTHEAST AT 50 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
SYRACUSE AT 755 AM EDT...
ONEIDA AT 800 AM EDT...
AUBURN AND SENECA FALLS AT 805 AM EDT...
WATERLOO AT 810 AM EDT...
HAMILTON AT 825 AM EDT...
CORTLAND AT 845 AM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4297 7520 4288 7520 4287 7525 4279 7525
4264 7533 4259 7588 4259 7626 4262 7627
4263 7646 4259 7665 4259 7687 4276 7695
4277 7699 4302 7696 4303 7650 4315 7648
4321 7604 4316 7589 4323 7588 4326 7567
DJNSpecial weather statement, Sep 10, 7:38 AM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
838 AM EDT TUE SEP 10 2013
NYZ036-044>046-057-101345-
CHENANGO NY-CORTLAND NY-DELAWARE NY-MADISON NY-OTSEGO NY-
838 AM EDT TUE SEP 10 2013
...LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME NORTHEASTERN
CORTLAND...NORTHEASTERN CHENANGO...NORTHEASTERN DELAWARE...OTSEGO AND
SOUTHERN MADISON COUNTIES...
* AT 836 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTHEAST OF SPRINGFIELD TO EXETER CENTER TO GEORGETOWN...AND
MOVING SOUTHEAST AT 60 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
BETTY AND WILBUR DAVIS STATE PARK AND TODDSVILLE AT 845 AM EDT...
WESTVILLE AND WESTFORD AT 850 AM EDT...
WORCESTER AND PITTSFIELD AT 855 AM EDT...
GILBERT LAKE STATE PARK AND NEW LISBON AT 900 AM EDT...
SOUTH NEW BERLIN AND SCHENEVUS AT 905 AM EDT...
COOPERSTOWN JCT AND FERGUSONVILLE AT 910 AM EDT...
ROBERT V. RIDDELL STATE PARK AND WEST END AT 915 AM EDT...
ONEONTA AND STAMFORD AT 920 AM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4234 7443 4230 7446 4238 7497 4255 7548
4278 7593 4281 7589 4277 7513 4287 7500
4283 7490 4290 7488 4285 7470 4283 7464
4276 7466 4265 7463 4261 7463 4252 7470
4243 7461
DJNSpecial weather statement, Sep 10, 8:00 AM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
900 AM EDT TUE SEP 10 2013
NYZ016>018-044-101345-
CAYUGA NY-CORTLAND NY-ONONDAGA NY-SENECA NY-
900 AM EDT TUE SEP 10 2013
...STRONG THUNDERSTORM WILL AFFECT CENTRAL CAYUGA...NORTH CENTRAL
SENECA...NORTHERN CORTLAND AND SOUTHERN ONONDAGA COUNTIES...
* AT 858 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL. THIS STORM
WAS LOCATED NEAR THROOPSVILLE...AND MOVING SOUTHEAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MELROSE PARK AND MARYSVILLE AT 905 AM EDT...
SKANEATELES AND OWASCO AT 910 AM EDT...
MARIETTA AND NILES AT 915 AM EDT...
NEW HOPE AND KELLOGGSVILLE AT 920 AM EDT...
OTISCO AND GLEN HAVEN AT 930 AM EDT...
VESPER AND LA FAYETTE AT 935 AM EDT...
TULLY AND APULIA AT 940 AM EDT...
KEENEY AND TRUXTON AT 945 AM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4286 7590 4274 7589 4272 7588 4261 7596
4293 7675 4302 7687 4303 7650 4305 7650
DJNSpecial weather statement, Sep 10, 8:31 AM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
931 AM EDT TUE SEP 10 2013
NYZ025-044-045-055-056-101415-
BROOME NY-CHENANGO NY-CORTLAND NY-TIOGA NY-TOMPKINS NY-
931 AM EDT TUE SEP 10 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TIOGA...NORTHWESTERN
BROOME...SOUTHERN CORTLAND...SOUTHWESTERN CHENANGO AND TOMPKINS
COUNTIES...
* AT 928 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR ITHACA TOMPKINS
AIRPORT...AND MOVING EAST AT 45 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
DRYDEN AND GRACIE AT 940 AM EDT...
VIRGIL AND HARFORD AT 945 AM EDT...
LAPEER AND HUNTS CORNERS AT 950 AM EDT...
MARATHON AND FREETOWN CORNERS AT 955 AM EDT...
TEXAS VALLEY AND LISLE AT 1000 AM EDT...
WILLET AND GERMAN AT 1005 AM EDT...
SMITHVILLE FLATS AND CHENANGO FORKS AT 1010 AM EDT...
SMITHVILLE CENTER AND GREENE AT 1015 AM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4263 7650 4263 7646 4262 7646 4262 7640
4246 7565 4220 7582 4241 7659
DJNThunderstorm Wind, Cortland
- When
- September 10, 8:50 AM EST
- Where
- Cortland County, 0.51 mi E of Little York
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 42.700, -76.160
Limbs were blown down by thunderstorm winds. Lawn furniture and canopies were blown into the lake.
Hail, Cortland
- When
- September 10, 8:58 AM EST
- Where
- Cortland County, 0.69 mi N of Homer
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.640, -76.180
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in New Mexico, September 10 to 17, 20131 death · $11 million · EF0 · 59 events
- Flash Flooding and Debris Flow in Utah, September 10 to 14, 2013$1.2 million · 1 in hail · 16 events
- Flash Flooding and Flood in Arizona, September 10, 2013$230,000 · 3 events
- Flash Flood in Michigan, September 10, 2013$125,000 · 1 event
- Flash Flooding and Lightning Strike in Arizona, September 10 to 14, 2013$108,000 · 3 events
- Damaging Winds in Iowa, September 10, 2013$55,000 · 70 kt wind · 2 events
- Damaging Wind in Indiana, September 10, 2013$30,000 · 56 kt wind · 1 event
- Flood in Arizona, September 10 to 11, 2013$25,000 · 1 event
- Drought in Iowa, September 10 to 30, 20138 events
- Drought in Wisconsin, September 10 to 30, 20136 events
- Drought in Texas, September 10 to 23, 20135 events
- Drought in Minnesota, September 10 to 30, 20133 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 468969, 468983.